RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 12, Pages 1610–1618 (Mi de10046)  

Ordinary Differential Equations

Controllability of linear discrete systems in a Banach space. II

S. A. Minyuk

Yanka Kupala State University of Grodno

Full text: PDF file (1542 kB)

English version:
Differential Equations, 1999, 35:12, 1634–1643

Bibliographic databases:
UDC: 517.925.5
Received: 04.01.1997

Citation: S. A. Minyuk, “Controllability of linear discrete systems in a Banach space. II”, Differ. Uravn., 35:12 (1999), 1610–1618; Differ. Equ., 35:12 (1999), 1634–1643

Citation in format AMSBIB
\Bibitem{Min99}
\by S.~A.~Minyuk
\paper Controllability of linear discrete systems in a Banach space.~II
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 12
\pages 1610--1618
\mathnet{http://mi.mathnet.ru/de10046}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1774985}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 12
\pages 1634--1643


Linking options:
  • http://mi.mathnet.ru/eng/de10046
  • http://mi.mathnet.ru/eng/de/v35/i12/p1610

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019